Stores Found
$3.85 / Each
Item available in Store Only
Please enter increments of 1.0
Product Description

Compare to the active ingredient in Tylenol® Caplets. Meijer extra strength acetaminophen caplets active ingredient is 500 mg of acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Meijer Brand extra...

View Details